# SDR SIMA20170106001

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 39,654 hours, 36,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKET THAT HOLDS THE FLASHLIGHT BEHIND SEAT 18 B IS BROKEN. THE FLASHLIGHT KEEPS FALLING OUT. R&R F/A REAR FLASHLIGHT AND CRADLE ASSEMBLY IAW AMM 33-50-16. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
